I started spotting mixed with heavy bleeding3 weeks after starting Camrese for the pass 40 days... is this normal? Is it likely to stop anytime soon, I still have 3 weeks before I start the yellow pills. I haven't had cramp since I was 17 y/o and this sucks and I'm very disappointed anyone would make a product with such horrible side affects.
5 Aug 2012
hey this is not an answer to ur ? but i have been on this for 7 weeks now and for the last 2 weeks i have had the same problem and my doctor started me one this because i have endometriosis and he didn't want me to have my period monthly because i have alot of pain with it but i been hurting so bad and i'm about to make me an appointment an go asap cause i can not deal with this anymore. so if you find out anything please let me know and i'll do the same. i just wanted to let you know that you are not the only one having this problem.
- Camrese Information for Consumers
- Camrese Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Camrese (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started spotting 3 weeks after starting Camrese. I have been spotting continuously for 35 days. Is
... this normal, is it likely to stop anytime soon, I still have 3 weeks before I start the yellow pills. I'm about to go mad. I went to a new ...
0 answers • 30 Dec 2011
I've had mirena for 3wks now, the first 3days after insertion was spotting... now the past 2wks has been nothing but heavy bleeding with chunks ...
1 answer • 21 Jun 2012
I was taking trispritec up until April my Dr changed me to sprintec do to the fact I had been bleeding for two months. Once I was on sprintec for a ...
1 answer • 1 Sep 2013
I take my Camrese birth control every day at 7pm. I have been spotting on these pills since June. I go about 2 weeks into the pack without spotting ...
1 answer • 23 Dec 2013
... tried it for almost two months and I was having very bad side effects from it, so I just stopped taking it this past Friday. Since then I've ...
1 answer • 22 Oct 2014